# SDR ASAA2023010941483

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,772 hours, 16,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN LIGHTING EMER CHGR R/H AFT POPPED. GROUNDED - YES. INITIAL T/S FOUND WIRE W4142-0035-20 CHAFING TO BUNDLE HOLDER, SPLICED REPAIRED IAW BSWP 20-10-13 AND B737-800 WDM 33-51-11-5, C/B RESET, PERFORMED EMER LIGHT OPS TEST, FOUND R2 DOOR EMER EXIT SIGN NOT ILLUMINATED, REMOVED AND REPLACED BATTERY PACK ON POWER SUPPLY CHRG, OPS CHECK GOOD, REFB737-800 AMM 33-51-00.
